# SDR ASOA201001502

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 20,585 hours, 17,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL 9 INBD FLOOR SUPPORT CLIP CRACKED.  REMOVED CLIP AT FS 280, FABRICATED A NEW CLIP.  REMOVED AND RETAINED ORIGINAL SHIM.  LOCATED NEW CLIP, TREATED, PRIMED AND PAINTED. INSTALLED SAME SERVICEABLE SHIM AND NEW CLIP, PRIMED AND PAINTED. ALL WORK PERFORMED IAW REO 601R-53-11-926. COMPLIED WITH EC/TC REO 601R-53-11-926 IAW REO 601R-53-11-926 REV B.
